# SDR ASAA2023022142131

- Difficulty date: February 21, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE BETWEEN STA. 500 AND 500A, RBL24 HAS TRANSITION PANEL CORRODED AS MARKED. GROUNDED - YES. EVALUATED SHIELD & FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVENREMOVED OLD SHIELD, LOCATED & DRILLED NEW SHIELD P/N 143A8126-29 PO 1054152.1 AND INSTALLED NEW SHIELD IAW B737-800 SRM 51-40-02, SRM 51-40-05 & BAC DWG 143A0080 REV B.
